Texas, 2015Flash Flooding and Hail in Texas, May 11, 2015
May 11, 2015 · NWS HGX · 10 events in 7 counties and zones
A line of thunderstorms moved through southeast Texas during the late night through early morning hours and produced strong wind gusts and very heavy rainfall that caused some flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $44,000
- Crop damage
- $3,000
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms moved through southeast Texas during the late night through early morning hours and produced strong wind gusts and very heavy rainfall that caused some flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at May 10, 10:48 PM CST, 4 hours 8 minutes earlier.
Area forecast discussion, May 10, 10:48 PM CST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1148 PM CDT SUN MAY 10 2015
.DISCUSSION...
SEE 06Z AVIATION DISCUSSIONS.
&&
.AVIATION...
MODELS IN POOR AGREEMENT WITH PRECIP CHANCES OVER THE NEXT 24
HOURS. STREAMER SHOWERS CONTINUE TO FEED INTO A SOLID LINE OF
THUNDERSTORMS OVER NORTH TEXAS. THE LINE IS EXPECTED TO SAG SOUTH
OVERNGIHT WITH MANY OF THE SHORT TERM MODELS BRINGING THIS LINE
ALL THE WAY TO THE COAST BY 16Z WITH GENERALLY QUIET WEATHER ON
MON AFTN. GLOBAL MODELS ARE NOT SO QUICK WITH THE SHRA/TSRA AND
DEVELOP MOST OF THE PRECIP IN THE AFTN. NONE OF THE MODELS HAVE
INITIALIZED WELL SO NOT SURE WHICH WAY TO LEAN. THOUGHT THE HRRR
INITIALIZED WELL EARLIER TONIGHT SO LEANED A BIT TOWARD THE HRRR.
CIGS WILL BOUNCE AROUND A BIT...BUT OVER ALL TREND SHOULD BE FOR
MVFR CIGS TO DEVELOP OVERNIGHT AND PERSIST FOR MUCH OF MONDAY.
WIND SPEEDS WILL GRADUALLY DECREASE AS THE GRADIENT RELAXES. 43
&&
.PREV DISCUSSION... /ISSUED 1023 PM CDT SUN MAY 10 2015/
UPDATE...
SCATTERED SHOWERS /WITH AN ISOLATED EMBEDDED THUNDERSTORM OR TWO/
CONTINUE TO STREAM ACROSS THE REGION THIS EVENING AS WARM...MOIST
AIR FLOWS INTO A LINE OF THUNDERSTORMS MOVING EAST ACROSS CENTRAL
TEXAS. CONVECTIVE ACTIVITY ACROSS SOUTHEAST TEXAS HAS BEEN LARGELY
SUPPRESSED TODAY /21Z SOUNDING OUT OF COLLEGE STATION SHOWING A
CAPPING INVERSION AROUND 700 MB/... BUT HAVE STARTED TO SEE AN
INCREASE IN COVERAGE OVER THE PAST FEW HOURS WITH THE OVERHEAD LOW
LEVEL JET CARRYING A 925 MB VORTICITY MAXIMA ACROSS THE REGION
FROM THE GULF.
HIGH RESOLUTION GUIDANCE CONTINUES TO WANT TO BRING THE
AFOREMENTIONED LINE OF SHOWERS AND THUNDERSTORMS INTO THE
NORTHERN REACHES OF THE FORECAST AREA OVERNIGHT... BUT SEEING
SOMEWHAT OF A SLOWER TREND IN LATEST ITERATIONS. NOT TO BE
OUTDONE... INCOMING NAM12 GUIDANCE HAS COMPLETELY BACKED OFF ON
PRECIPITATION FOR SOUTHEAST TEXAS OVERNIGHT AND THIS INTRODUCES
SOME UNCERTAINTY INTO HOW TONIGHT WILL UNFOLD. DESPITE THIS...
WITH AMPLE LOW LEVEL MOISTURE IN PLACE AND WATER VAPOR IMAGERY
SHOWING THE APPROACH OF A SHORTWAVE FROM NEAR LAREDO...
MAINTAINING CHANCE TO LIKELY POPS FOR A GOOD PORTION OF THE AREA
OVERNIGHT. 00Z EVENING SOUNDINGS FROM CORPUS CHRISTI...LAKE
CHARLES...FORT WORTH... AND SHREVEPORT ALL SHOWED PRECIPITABLE
WATER VALUES GREATER THAN 1.4 INCHES... AND THESE HIGHER VALUES
INCREASE THE CONCERN FOR LOCALLY HEAVY RAINFALL WITH ANY ACTIVITY
THAT REACHES THE AREA OVERNIGHT. WITH SOME MODEST FORECAST SHEAR
AND INSTABILITY IN PLACE... CAN/T RULE OUT AN ISOLATED STRONGER
STORM AS WELL WITH THIS ACTIVITY.
HUFFMAN
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 73 84 68 76 68 / 50 60 80 70 60
HOUSTON (IAH) 75 85 70 81 70 / 30 60 70 70 40
GALVESTON (GLS) 77 82 75 80 74 / 20 50 60 60 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CDT MONDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...14
AVIATION/MARINE...43Hazardous weather outlook, May 10, 9:24 PM CST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1024 PM CDT SUN MAY 10 2015
TXZ163-164-176>179-195>200-210>213-226-227-120330-
AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON-
LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-
WASHINGTON-WHARTON-
1024 PM CDT SUN MAY 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.
.DAY ONE...TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTHEAST TEXAS. THERE IS A POTENTIAL FOR AN ISOLATED STRONG
STORM TO PRODUCE GUSTY WINDS... SMALL HAIL... AND LOCALLY HEAVY
RAINFALL ACROSS COUNTIES NORTH OF HOUSTON METRO.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A SERIES OF HARD-TO-TIME DISTURBANCES WILL MOVE OVERHEAD...WITH
STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN ACROSS THE REGION
MONDAY EVENING THROUGH EARLY TUESDAY. ANOTHER ROUND OF STRONG TO
SEVERE THUNDERSTORMS COULD AFFECT THE REGION LATE TUESDAY INTO
EARLY WEDNESDAY.
LOCALIZED HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE THROUGH THE
WEEK. SOME LOCATIONS COULD SEE SOME SIGNIFICANT RAINFALL ACCUMULATIONS
BY THURSDAY. HOWEVER...THERE IS CONSIDERABLE UNCERTAINTY REGARDING
THE TIMING AND LOCATION OF THE MOST ACTIVE WEATHER. THIS SITUATION
WILL BE CLOSELY MONITORED.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE NEEDED PERIODICALLY THROUGH MID WEEK.
GMZ330-335-350-355-370-375-120330-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
1024 PM CDT SUN MAY 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.
.DAY ONE...TONIGHT
TIDE LEVELS WILL RUN AROUND 1 TO 1.5 FEET FOOT ABOVE NORMAL. HIGHER
THAN NORMAL SURF AND RIP CURRENTS WILL PERSIST ALONG THE LOCAL AREA
BEACHES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ONSHORE WINDS WILL STRENGTHEN AND RESPONDING SEAS WILL LIFT THIS
WEEKEND. SMALL CRAFT ADVISORIES WILL BE IN EFFECT. ELEVATED WATER
LEVELS...SEAS...SURF AND RIP CURRENTS WILL LIKELY PERSIST INTO
NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL NOT BE NEEDED.
TXZ214-235>238-120330-
BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA-
1024 PM CDT SUN MAY 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.
.DAY ONE...TONIGHT
HIGHER THAN NORMAL SURF AND RIP CURRENTS WILL PERSIST ALONG LOCAL
AREA BEACHES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
RAIN CHANCES WILL FURTHER INCREASE SUNDAY NIGHT THROUGH NEXT WEEK
AS MOISTURE LEVELS INCREASE AND A SERIES OF HARD-TO-TIME DISTURBANCES
MOVE OVERHEAD...WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE ACROSS
THE REGION LATE MONDAY INTO EARLY TUESDAY. LOCALIZED HEAVY RAINFALL
AND FLOODING WILL ALSO BE POSSIBLE THROUGH THE WEEK. SOME LOCATIONS
COULD SEE SOME SIGNIFICANT RAINFALL ACCUMULATIONS BY THE END OF
NEXT WEEK. HOWEVER...THERE IS CONSIDERABLE UNCERTAINTY REGARDING
THE TIMING AND LOCATION OF THE MOST ACTIVE WEATHER. THIS SITUATION
WILL BE CLOSELY MONITORED.
ELEVATED TIDE LEVELS...SEAS...SURF AND RIP CURRENTS WILL LIKELY
PERSIST INTO EARLY NEXT WEEK. SWIM NEAR A LIFEGUARD. WAVE RUN UP
MIGHT REACH LOW LYING AREAS OF THE BOLIVAR PENINSULA ON SUNDAY
AROUND HIGH TIDE...INCLUDING THE MORE SUSCEPTIBLE LOCATIONS OF
HIGHWAY 87 ON THE BOLIVAR PENINSULA AND ALSO ALONG THE BLUE WATER
HIGHWAY IN BRAZORIA COUNTY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE NEEDED DURING THE WORK WEEK.
In the hours before
Special weather statement, May 11, 12:56 AM CST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
156 AM CDT MON MAY 11 2015
TXZ163-110730-
HOUSTON TX-
156 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOUSTON COUNTY UNTIL
230 AM CDT...
AT 155 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LATEXO...OR 8 MILES NORTHWEST OF CROCKETT...MOVING NORTHEAST AT 40
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CROCKETT...GRAPELAND...LATEXO AND WECHES.
LAT...LON 3157 9521 3158 9517 3156 9514 3154 9514
3152 9510 3121 9562 3129 9570 3129 9568
3132 9566 3136 9566 3138 9569 3146 9572
3146 9575 3147 9572 3151 9574 3153 9565
3154 9565 3159 9528
TIME...MOT...LOC 0655Z 217DEG 34KT 3137 9558
HUFFMANSpecial weather statement, May 11, 1:24 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
224 AM CDT MON MAY 11 2015
TXZ195-196-110800-
BURLESON TX-BRAZOS TX-
224 AM CDT MON MAY 11 2015
...SPECIAL WEATHER STATEMENT...
AT 223 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF CALDWELL...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALDWELL AND CHRIESMAN.
LAT...LON 3073 9662 3073 9660 3071 9660 3070 9657
3072 9653 3066 9646 3042 9683 3048 9690
3049 9690 3054 9692
TIME...MOT...LOC 0723Z 224DEG 18KT 3054 9684Special weather statement, May 11, 1:53 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
253 AM CDT MON MAY 11 2015
TXZ176-196-110845-
MADISON TX-BRAZOS TX-
253 AM CDT MON MAY 11 2015
...SPECIAL WEATHER STATEMENT...
AT 253 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WIXON VALLEY...OR 10 MILES NORTH OF BRYAN...MOVING NORTHEAST AT 30
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORMANGEE AND NORTH ZULCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3094 9593 3074 9646 3091 9635 3097 9625
3100 9617 3107 9604 3107 9602
TIME...MOT...LOC 0753Z 235DEG 28KT 3082 9639Special weather statement, May 11, 2:39 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
339 AM CDT MON MAY 11 2015
TXZ164-110930-
TRINITY TX-
339 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TRINITY COUNTY UNTIL
430 AM CDT...
AT 338 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
APPLE SPRINGS...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
APPLE SPRINGS AND CENTRALIA.
LAT...LON 3137 9496 3134 9496 3134 9491 3133 9490
3131 9490 3130 9489 3128 9488 3126 9490
3125 9487 3122 9486 3118 9496 3129 9508
3139 9495
TIME...MOT...LOC 0838Z 236DEG 25KT 3128 9498Special weather statement, May 11, 2:42 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
342 AM CDT MON MAY 11 2015
TXZ164-110930-
TRINITY TX-
342 AM CDT MON MAY 11 2015
...SPECIAL WEATHER STATEMENT...
AT 341 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF TRINITY...OR 20 MILES SOUTHEAST OF CROCKETT...
MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GROVETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3095 9534 3105 9541 3128 9507 3117 9495
TIME...MOT...LOC 0841Z 235DEG 25KT 3105 9531
Special weather statement, May 11, 2:46 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
346 AM CDT MON MAY 11 2015
TXZ163-110930-
HOUSTON TX-
346 AM CDT MON MAY 11 2015
...SPECIAL WEATHER STATEMENT...
AT 346 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MORRILL TO 6 MILES
NORTHEAST OF AUSTONIO...AND MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CROCKETT...GRAPELAND...KENNARD...LATEXO AND WECHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3154 9514 3152 9510 3150 9509 3149 9511
3147 9510 3147 9506 3144 9504 3144 9501
3132 9508 3120 9575 3123 9573 3127 9573
3132 9566 3136 9566 3138 9569 3144 9571
3157 9515
TIME...MOT...LOC 0846Z 252DEG 27KT 3154 9509 3127 9557Event by event
5 flash flood, 3 thunderstorm wind, 1 heavy rain, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Houston
- When
- May 11, 2:56 AM CST
- Where
- Houston County, 2.15 mi NNE of Grapeland
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 31.510, -95.460
Thunderstorm wind gusts downed trees and three concrete utility poles. A roof was also taken off of a tractor shed.
Thunderstorm Wind, Walker
- When
- May 11, 4:15 AM CST
- Where
- Walker County, 1.5 mi NNW of Dodge
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $19,000
- Reported by
- Emergency Manager
- Coordinates
- 30.750, -95.410
Thunderstorm wind gusts destroyed a barn and downed some large tree limbs along Roy Webb Road near Dodge.
Heavy Rain, Walker
- When
- May 11, 5:10 AM CST to 8:10 AM CST
- Where
- Walker County, 1.99 mi SW of Dedge
- Reported by
- Public
- Coordinates
- 30.706, -95.439
A rainfall total of 4.80 inches in about a three hour period was measured near the intersection of Highway 190 and FM 2296.
Flash Flood, San Jacinto
- When
- May 11, 5:13 AM CST to 8:45 AM CST
- Where
- San Jacinto County, 3.33 mi NE of Staley to 1.62 mi WSW of Staley
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.867, -95.264
Heavy rains caused flash flooding along FM 980 North along the Trinity River area.
Thunderstorm Wind, Polk
- When
- May 11, 5:35 AM CST
- Where
- Polk County, 4.55 mi NE of Onalaska
- Measured
- 51 kt (59 mph) estimated gust
- Crop damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.870, -95.080
Thunderstorm wind gusts downed some trees.
Hail, Polk
- When
- May 11, 5:45 AM CST
- Where
- Polk County, 5.73 mi ENE of Onalaska
- Measured
- 0.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.850, -95.040
Penny sized hail was reported to the northeast of Onalaska.
Flash Flood, Grimes
- When
- May 11, 7:03 AM CST to 10:30 AM CST
- Where
- Grimes County, 1.71 mi S of Stoneham to 2.66 mi WSW of Navasota Muni Arpt
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.346, -95.875
Several roads closed due to heavy rainfall, especially in and around the Navasota area to the Richards area.
Flash Flood, Walker
- When
- May 11, 7:11 AM CST to 8:45 AM CST
- Where
- Walker County, 6.54 mi NNE of Hawthorne to 2.8 mi NNW of Dodge
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.613, -95.368
Multiple county roads in and around the Huntsville area closed and impassable.
Flash Flood, Trinity
- When
- May 11, 8:30 AM CST to 10:45 AM CST
- Where
- Trinity County, 1.83 mi N of Trinity to 5.03 mi NW of Helmic
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 30.956, -95.382
Many county roads were closed due to flooding, especially from the Friday area to the Davy Crockett National Forest area.
Flash Flood, Washington
- When
- May 11, 8:30 AM CST to 10:30 AM CST
- Where
- Washington County, 2.27 mi NNE of Prairie Hill to 1.96 mi NNE of Prairie Hill
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 30.282, -96.372
Creek at 8158 Old Independence Rd flowing over bridge.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood in Illinois, May 11 to 12, 20151 death · 1 event
- Rip Current in North Carolina, May 11, 20151 death · 1 event
- Flash Flooding and Hail in Texas, May 11 to 12, 2015$2.2 million · 1 in hail · 18 events
- Flash Flooding and Damaging Winds in Texas, May 11 to 12, 2015$725,000 · 70 kt wind · 22 events
- Damaging Winds in Ohio, May 11, 2015$553,000 · 50 kt wind · 12 events
- Hail and Damaging Winds in Ohio, May 11, 2015$103,000 · 58 kt wind · 36 events
- Damaging Winds in Ohio, May 11, 2015$276,000 · 55 kt wind · 9 events
- Damaging Winds in Pennsylvania, May 11, 2015$238,000 · 56 kt wind · 6 events
- Damaging Winds in Pennsylvania, May 11, 2015$76,000 · 50 kt wind · 22 events
- Flash Flood in New York, May 11, 2015$100,000 · 1 event
- Damaging Winds in Indiana, May 11, 2015$76,000 · 61 kt wind · 5 events
- Marine Thunderstorm Winds in Gulf of Mexico, May 11 to 12, 201557 kt wind · 46 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 574445, 574447, 574451, 574461, 574448, 574446, 574464, 574475, 574494, 582857.